Local structure of generalized contact manifolds

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Generalized contact pairs were introduced in Poon and Wade (2011) [25]. In this paper, we carry out a detailed study of geometric properties of these structures. First, we give geometric conditions expressing the integrability of a generalized contact pair. Then, we use them to obtain insights into the characteristic foliation of a generalized contact manifold. Finally we show that, locally, any smooth manifold endowed with a generalized contact pair is equivalent to the product of an almost cosymplectic manifold whose associated 2-form is closed by a generalized complex manifold.

Original languageEnglish (US)
Pages (from-to)124-135
Number of pages12
JournalDifferential Geometry and its Application
Volume30
Issue number1
DOIs
StatePublished - Feb 1 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Local structure of generalized contact manifolds'. Together they form a unique fingerprint.

  • Cite this